# SDR AALA20170106002

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 72,240 hours, 8,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. SEAT TRACK AT RBL 74 IS CORRODED BETWEEN FUSELAGE STATIONS 1440 AND 1530. REPAIRED IAW SRM 53-00-52-2R REPAIR 3 AN EA 265949.
